# SDR SPAA0100042

- Difficulty date: June 4, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 47,145 hours, 29,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 32083
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ACCOMPISHMENT OF PREFLIGHT CHECK FOUND OVERWING EMERGENCY EXIT LIGHT INTERMITTANT. REPLACED BATTERY PAC IAW BOEING MM 33-51-81 OPS CHECK GOOD
